Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Nature's Monthly Gift :(
RanMao posted:
warning: TRIGGER

I'm back up to a weight where I am able to have my "monthly gift" again, and I know I should be happy since it means my body is stronger now, but I feel miserable. The bloating is making me feel FAT, even though I know I'm not. The added cravings are also a pain, and make me feel horrible because I'm more hungry than usual. I keep beating myself up for eating an extra apple at lunch today (which is RIDICULOUS) but I'm so frustrated! I was doing so good with eating enough and not feeling guilty, but the added bloating is making my ED bite back full force, telling me that I'm huge. Does this happen to anyone else when it's their time of the month? Any suggestions for reducing bloating/feeling better? Thanks.
shadowrose7 responded:
I don't know what ed means, but I had a health teacher that said when you have your monthly gift. Excercise is good for it.
Try reducing your salt intake. Salt can also make you bloated. Apples are good for you so work on trying not beating your self. Make a positive mantra to say to your self when you beat yourself up or multiple ones. Also work on creating a positive mental outlook on your body, which should also help you to not beat yourself up. Eat healthy and some excercise and mediate and remind your self that you are working on being healthy physically and mentally.
Caprice_WebMD_Staff replied to shadowrose7's response:
Hi Shadowrose and welcome to WebMD,

'ED' in this case means 'Eating Disorder', that's what this community is all about. Thanks for reaching out to help another.
You're braver than you believe, and stronger than you seem, and smarter than you think.
~Christopher Robin to Pooh
weightlessbywinter105 responded:
Hi girly, I understand as a woman who just completed trement for my anorexia, what always helped me was to drink and excessive amount of water or cyrstal light. Exercise is good, but try not to over do it.
Much love

Spotlight: Member Stories

I am 29 F. I have been hoarding and binging since age 6. I remember the day my mother told me I was not allowed to eat certain foods, while the rest o...More

Helpful Tips

How to more easily read discussions
Exchanges provide a more dynamic way to keep up with ongoing discussions. But If you're finding how discussions and responses are ... More
Was this Helpful?
11 of 22 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.